# SDR QXEA2011072800617

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FOUND UNDER AFT SERVICE DOOR SILL.  REMOVED CORROSION IAW SRM 51-21-00.  ENGINEERING REQUEST SENT.  RECEIVED RD 8/4-53-3828.  AREA IS OK AS IS.  TREATED AND PRIMED AREA WORKED IAW SRM 51-25-10-02-01.
